Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the stability of local zeta functions


Author: Dimiter Vassilev
Journal: Proc. Amer. Math. Soc. 134 (2006), 81-91
MSC (2000): Primary 11S40
Published electronically: June 14, 2005
MathSciNet review: 2170546
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show the existence of an interval of stability under small perturbations of local zeta functions corresponding to non-trivial local solutions of an elliptic equation with Lipschitz coefficients.


RÉSUMÉ. Nous démontrons l'existence d'un intervalle de stabilité pour la fonction zêta associée à une équation uniformément elliptique du second ordre à coefficients lipschitziens.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11S40

Retrieve articles in all journals with MSC (2000): 11S40


Additional Information

Dimiter Vassilev
Affiliation: CRM/ISM - UQAM, C.P. 8888, succursale Centre-Ville, Montréal, Québec, Canada H3C 3P8 – and – Mathematical Science Department, University of Arkansas, Fayetteville, Arkansas 72703
Email: vassilev@math.uqam.ca

DOI: https://doi.org/10.1090/S0002-9939-05-08117-7
Received by editor(s): September 2, 2004
Published electronically: June 14, 2005
Communicated by: Andreas Seeger
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.